MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-
Catalog Number K800A SMN 10484429
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated sodium (na) patient sample result was obtained on a dimension vista 1500 system.The falsely elevated result was not reported to the physician.The same sample was reprocessed on an alternate dimension vista 1500 system and on the original dimension vista 1500 system.Lower results, considered correct, were obtained.The lower reprocessed result from the alternate dimension vista 1500 system was reported as the correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated sodium (na) result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a falsely elevated sodium (na) patient sample result obtained on a dimension vista 1500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control (qc) recovery was within the customer's expected ranges.The customer observed the low integrated multisensor technology (imt) consumables.The issue was resolved with standard troubleshooting and maintenance procedures performed by the customer, including replacement of the low imt standard a and standard b fluids and performing imt priming.Hsc concluded the cause of the event is consistent with a low fluid flow issue.A potential product issue was not identified.The system is fully operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17974531
Report Number2517506-2023-00223
Device Sequence Number2454144
Product Code JGS
UDI-Device Identifier00842768030413
UDI-Public00842768030413
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2023
Device Catalogue NumberK800A SMN 10484429
Device Lot Number3ED813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown